| Model Number |
SG-HBB-27-96-80-14 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
01/18/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria.From a review of the schema, the patient has a highly angled neck of approx.90 degrees.Currently, the patients' hospitalisation has been extended as a result of the dissection, in order to monitor the patient's condition.There is no plan for re-intervention at this time.This report was initially submitted to the fda (b)(6) 2016 in paper format due to issues creating an electronic account, but was rejected.This has now been electronically raised.
Event or Problem Description
The patient underwent abdominal evar following the ifu.A type 1a endoleak was confirmed at the angiography after the placement of the devices.To resolve the type 1a endoleak , the physician inflated the balloon catheter again and then a slight dissection was confirmed in the proximal neck part.Post follow-up ct revealed that the type 1a endoleak was resolved and a type 4 endoleak was confirmed instead.The patient will be followed up.The physician believes that the second inflation of the balloon catheter might have led to excessive expansion of the device, considering the angiography results which showed a type 1a endoleak after the placement of the device.